MAUDE Adverse Event Report: HOLOGIC, INC. SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM; FULL FIELD DIGITAL MAMMOGRAPHY SYSTEM

HOLOGIC, INC. SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM; FULL FIELD DIGITAL MAMMOGRAPHY SYSTEM
Model Number SDM-00001
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/27/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The c-arm hardware was loose with a lot of play in the meshing of the rotational gears.All hardware was tightened, which corrected the problem.
 
Event or Problem Description
The c-arm was jerky as the arc went across patient as rotated around, with patient in compression.There was no affect image quality, nor was there any injury to the patient.This has been an intermittent problem for a couple of weeks.

Brand Name
SELENIA DIMENSIONS MAMMOGRAPHY SYSTEM
Common Device Name
FULL FIELD DIGITAL MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC.
36 & 37 apple ridge road
danbury CT 06810
MDR Report Key5828128
Report Number1220894-2016-00022
Device Sequence Number16239831
Product Code OTE
UDI-Device Identifier15420045500013
UDI-Public15420045500013
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
PO10025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Health Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 07/27/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberSDM-00001
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2016
Initial Report FDA Received Date07/27/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1